# SDR DXTA2021121353470

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 2,126 hours, 1,390 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION: AFTER TAKE OFF WHEN RETRACTING LANDING GEAR, 400' AGL AND 160KIAS, EXPERIENCED AMBER GEAR DISAGREE R AMBER CAS, AS WELL AS A MOMENTARY AMBER X IN RIGHT MAIN GEAR INDICATION WINDOW, AND LARGE AIRCRAFT VIBRATIONS SEEMINGLY CONING FROM RIGHT MAIN GEAR. USED EMERGENCY GEAR BLOW DOWN IAW CHECKLIST TO ENSURE GEAR DOWN EVEN THOUGH ALL INDICATED GREEN UNDER NORMAL EXTENSION. // SIGNOFF // SERVICED NOSE LANDING GEAR LOWER BARREL WITH NITROGEN PER 680A MM CH 12-10-52 PERFORMED NOSE GEAR SQUAT SWITCH RIGGING PER 680A M/M CH 32-60-00 OPS CHECK GOOD
